Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Frequent vomiting since post lap band surgery. GI showed decreased esophagus, motility, hiatal hernia. Suggestion?

I am post lap band surgery (11/2011). I lost about 35lbs but have not lost for about 3 months. Over the last 2-3 months I have had vomiting 4-5 times a week. My surgeon sent me for an upper GI and it showed decreased esphogus motility and a small hiatal hernia . I have an appt to discuss this with my surgeon the end or the week but I am anxious to hear what your suggestion would be.
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, I would like to suggest that you should start an antacid like Omeprazole 40 mg along with Domperidone 10 mg once a day before meals.

Following precautions will be helpful :-
1. Avoid spicy/oily foods.
2. Do not miss a meal.
3. Avoid emotional/mental stress.
4. Avoid smoking/alcohol, if any.
5. Drink lot of pure water daily.

I hope this is helpful to you.
Answered: Thu, 18 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor